Alert archive / Oklahoma / Flash Flood Watches in 2014
Flash Flood Watch 4, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Jul 16, 2014, 3:28 AM CDT for 9 counties in Oklahoma. It took effect at Jul 17, 2014, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2014, 3:28 AM CDT (08:28 UTC)
- In effect from
- Jul 17, 2014, 7:00 AM CDT
- Expired
- Jul 17, 2014, 9:38 PM CDT
- In force
- 15 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2081 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537 WGUS64 KTSA 160828 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 328 AM CDT WED JUL 16 2014 OKZ049-053-073>076-161800- /O.NEW.KTSA.FF.A.0004.140717T1200Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MCALESTER... STIGLER...WILBURTON...POTEAU 328 AM CDT WED JUL 16 2014 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...CHOCTAW...HASKELL...LATIMER... LE FLORE...PITTSBURG AND PUSHMATAHA. * FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON * 2 TO 5 INCHES OF RAIN WITH LOCALIZED AMOUNTS OF AROUND 8 INCHES WILL BE POSSIBLE THURSDAY MORNING THROUGH FRIDAY AFTERNOON AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS AFFECT SOUTHEAST OKLAHOMA. THESE HEAVY RAINFALL AMOUNTS MAY LEAD TO FLOODING OF LOW LYING AREAS PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
6 follow-up statements
456 WGUS64 KTSA 161731 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1231 PM CDT WED JUL 16 2014 OKZ049-053-073>076-162215- /O.CON.KTSA.FF.A.0004.140717T1200Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MCALESTER... STIGLER...WILBURTON...POTEAU 1231 PM CDT WED JUL 16 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. * FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON * 2 TO 5 INCHES OF RAIN WITH LOCALIZED AMOUNTS OF AROUND 8 INCHES WILL BE POSSIBLE THURSDAY MORNING THROUGH FRIDAY AFTERNOON AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS AFFECT SOUTHEAST OKLAHOMA. THESE HEAVY RAINFALL AMOUNTS MAY LEAD TO FLOODING OF LOW LYING AREAS PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
036 WGUS64 KTSA 162030 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 330 PM CDT WED JUL 16 2014 ARZ019-020-029-OKZ065-066-070>072-171000- /O.EXA.KTSA.FF.A.0004.140717T1200Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...OKEMAH...OKMULGEE...MUSKOGEE...EUFAULA...SALLISAW 330 PM CDT WED JUL 16 2014 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS... CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...MCINTOSH... MUSKOGEE...OKFUSKEE...OKMULGEE AND SEQUOYAH. * FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON * 2 TO 4 INCHES OF RAIN WITH LOCALIZED AMOUNTS OF AROUND 5 TO 6 INCHES WILL BE POSSIBLE THURSDAY THROUGH FRIDAY AFTERNOON AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS AFFECT PARTS OF EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS. THESE HEAVY RAINFALL AMOUNTS MAY LEAD TO FLOODING OF LOW LYING AREAS PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ049-053-073>076-171000- /O.CON.KTSA.FF.A.0004.140717T1200Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...MCALESTER... STIGLER...WILBURTON...POTEAU 330 PM CDT WED JUL 16 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. * FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON * 3 TO 5 INCHES OF RAIN WITH LOCALIZED AMOUNTS OF AROUND 8 INCHES WILL BE POSSIBLE THURSDAY MORNING THROUGH FRIDAY AFTERNOON AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS AFFECT SOUTHEAST OKLAHOMA. THESE HEAVY RAINFALL AMOUNTS MAY LEAD TO FLOODING OF LOW LYING AREAS PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
155 WGUS64 KTSA 170816 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 316 AM CDT THU JUL 17 2014 ARZ019-020-029-OKZ049-053-065-066-070>076-171815- /O.CON.KTSA.FF.A.0004.140717T1200Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...OKEMAH...OKMULGEE... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 316 AM CDT THU JUL 17 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...OKFUSKEE...OKMULGEE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * FROM 7 AM CDT THIS MORNING THROUGH FRIDAY AFTERNOON * 3 TO 5 INCHES OF RAIN WITH LOCALIZED AMOUNTS OF AROUND 8 INCHES WILL BE POSSIBLE THIS MORNING THROUGH FRIDAY AFTERNOON AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS AFFECT SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. THESE HEAVY RAINFALL AMOUNTS MAY LEAD TO FLOODING OF LOW LYING AREAS PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
796 WGUS64 KTSA 171808 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 108 PM CDT THU JUL 17 2014 ARZ019-020-029-OKZ049-053-065-066-070>076-180215- /O.CON.KTSA.FF.A.0004.000000T0000Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...OKEMAH...OKMULGEE... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 108 PM CDT THU JUL 17 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...OKFUSKEE...OKMULGEE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * THROUGH FRIDAY AFTERNOON * 2 TO 3 INCHES OF RAIN WILL BE COMMON ALONG AND SOUTH OF INTERSTATE 40 THROUGH FRIDAY MORNING...WITH LOCALIZED AMOUNTS OF AROUND 5 INCHES POSSIBLE OVER FAR SOUTHEAST OKLAHOMA...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. THESE HEAVY RAINFALL AMOUNTS MAY LEAD TO FLOODING OF LOW LYING AREAS PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
589 WGUS64 KTSA 171943 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 243 PM CDT THU JUL 17 2014 OKZ065-066-070-071-172045- /O.CAN.KTSA.FF.A.0004.000000T0000Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...OKEMAH...OKMULGEE...MUSKOGEE...EUFAULA 243 PM CDT THU JUL 17 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. AREAS OF SHOWERS WILL PERSIST THROUGH THE NIGHT ACROSS PARTS OF EAST CENTRAL OKLAHOMA...BUT THE THREAT OF FLOODING RAIN IS OVER. $$ ARZ019-020-029-OKZ049-053-072>076-181000- /O.CON.KTSA.FF.A.0004.000000T0000Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...SALLISAW...MCALESTER... STIGLER...WILBURTON...POTEAU 243 PM CDT THU JUL 17 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE... PITTSBURG...PUSHMATAHA AND SEQUOYAH. * THROUGH FRIDAY AFTERNOON * AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE THROUGH EARLY FRIDAY...ESPECIALLY ACROSS PARTS OF FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. THESE HEAVY RAINFALL AMOUNTS MAY LEAD TO FLOODING OF LOW LYING AREAS PRONE TO FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
605 WGUS64 KTSA 180238 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 938 PM CDT THU JUL 17 2014 ARZ019-020-029-OKZ049-053-072>076-180345- /O.CAN.KTSA.FF.A.0004.000000T0000Z-140718T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...SALLISAW...MCALESTER... STIGLER...WILBURTON...POTEAU 937 PM CDT THU JUL 17 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS HAS BEEN CANCELLED. AREAS OF SHOWERS WILL PERSIST OVERNIGHT ACROSS THE AREA...BUT THE THREAT OF FLOODING RAIN IS OVER. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jul 16, 3:10 AM CDT, 18 minutes earlier.
Area forecast discussion, Jul 16, 3:10 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT WED JUL 16 2014
.DISCUSSION...
STILL EXPECTING A HEAVY RAIN EVENT TO UNFOLD ACROSS SOUTHEAST OKLAHOMA
AND POSSIBLY WEST-CENTRAL ARKANSAS LATER TONIGHT INTO FRIDAY MORNING.
AREAS SOUTH OF INTERSTATE 40 CAN EXPECT 2 TO 5 INCHES OF RAIN WITH
UPWARDS OF 8 INCHES OF RAIN POSSIBLE. WILL ISSUE A FLASH FLOOD WATCH
WITH THIS FORECAST PACKAGE THAT WILL RUN FROM 12Z THURSDAY TO 18Z FRIDAY.
LESSER AMOUNTS OF RAIN ARE EXPECTED ACROSS AREAS NORTH OF INTERSTATE 40.
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING THIS MORNING TO
THE NORTH AND WEST OF THE TULSA FORECAST AREA IN AREA OF ISENTROPIC
LIFT WITH THE AID OF A WEAK MID-LEVEL SHORTWAVE. THERE ARE INDICATIONS
THAT THIS ZONE OF ISENTROPIC LIFT WILL BE SHIFTING EAST INTO EASTERN
OKLAHOMA TODAY. THEREFORE...WILL GO WITH CHANCE POPS ACROSS A GOOD
PORTION OF EASTERN OKLAHOMA FOR TODAY.
AN MCS IS EXPECTED TO DEVELOP THIS EVENING ACROSS PORTIONS OF EASTERN
COLORADO/WESTERN KANSAS THAT COULD AFFECT PORTIONS OF EASTERN OKLAHOMA
LATE TONIGHT. THIS WILL BE ONE OF THE REASONS FOR KEEPING CHANCE POPS
IN THE FORECAST FOR TONIGHT.
THE COLD FRONT THAT USHERED THE UNSEASONABLY COOL WEATHER INTO THE REGION
CURRENTLY STRETCHES ACROSS SOUTH-CENTRAL TEXAS INTO CENTRAL LOUISIANA.
THIS BOUNDARY WILL BEGIN TO RETURN TO THE NORTH TODAY AND IS EXPECTED TO
BE NEAR THE RED RIVER LATE TONIGHT. STRONG ISENTROPIC LIFT NORTH OF THE
BOUNDARY WILL PROVIDE LIFT FOR SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS THE AREA LATE TONIGHT THROUGH THURSDAY. A COMPACT MID-LEVEL
LOW CURRENTLY OVER MONTANA WILL ALSO PLAY A ROLE IN CREATING SHOWERS
AND THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS AS IT TRAVERSES
THE REGION THURSDAY INTO FRIDAY MORNING. WILL END THE SHOWERS AND
THUNDERSTORMS FRIDAY AFTERNOON AS THE MID-LEVEL SHORTWAVE EXITS TO THE EAST.
HIGH PRESSURE WILL BUILD AT THE SURFACE AND ALOFT ACROSS THE AREA OVER
THE WEEKEND WITH A GRADUAL WARMING TREND. MODELS ARE HINTING AT A COUPLE
OF THUNDERSTORM COMPLEXES AFFECTING THE AREA MONDAY AND TUESDAY. SO...
WILL CONTINUE WITH SOME SMALL POPS DURING THAT TIME-FRAME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 63 71 63 / 30 50 80 60
FSM 84 64 72 64 / 10 30 80 80
MLC 84 65 74 64 / 30 40 80 60
BVO 79 62 70 60 / 30 50 70 60
FYV 79 58 69 61 / 10 30 70 60
BYV 78 58 67 60 / 10 20 50 60
MKO 81 63 70 62 / 20 50 80 60
MIO 81 61 69 61 / 20 30 60 60
F10 81 64 71 62 / 30 50 80 60
HHW 86 66 76 68 / 30 40 100 100
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 AM THURSDAY TO 1 PM FRIDAY FOR OKZ049-
OKZ053-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...12
LONG TERM....10Hazardous weather outlook, Jul 15, 5:17 PM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 517 PM CDT TUE JUL 15 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 PM CDT TUE JUL 15 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE AREA WEDNESDAY NIGHT INTO THURSDAY AS A STRONG UPPER LEVEL SYSTEM APPROACHES. HEAVY RAINFALL WILL BE LIKELY...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHERE 2 TO 5 INCH RAINFALL TOTALS ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL COULD LEAD TO BOTH FLASH FLOODING AND MAIN-STEM RIVER FLOODING. A FLASH FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF SOUTHEAST OKLAHOMA AND POSSIBLY INTO WEST CENTRAL ARKANSAS DURING THE WEDNESDAY NIGHT...THURSDAY TIME FRAME. IN ADDITION A FEW SEVERE STORMS WILL ALSO BE POSSIBLE...PRIMARILY ACROSS FAR SOUTHEAST OKLAHOMA AS A WARM FRONT LIFTS NORTH TO THE RED RIVER. A SLOW WARMING TREND WILL DEVELOP THIS COMING WEEKEND...AS AN UPPER LEVEL RIDGE BEGINS TO BUILD BACK INTO THE REGION...WITH THE POTENTIAL FOR HEAT INDICES TO EXCEED 100 DEGREES BY MONDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Flash Flood Watches in Oklahoma, 2014Flash Flood Watches in Arkansas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.